Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 717, NWS Norman, OK

August 19, 2016Greer County, Harmon County, Jackson County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Aug 19, 2016, 6:44 PM CDT for Greer County, Harmon County, Jackson County, Oklahoma. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2016, 6:44 PM CDT (23:44 UTC)
Expired
Aug 19, 2016, 7:30 PM CDT
In force
46 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Greer County, OK, Harmon County, OK, Jackson County, OK

The radar

The Altus AFB radar (KFDR), 92 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 6:50 PM CDTTSTM WND GST 663 W Gould, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2016-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2016-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-273 J/kg
Mixed-layer LCL
1881 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

114 
WUUS54 KOUN 192344
SVROUN
OKC055-057-065-200030-
/O.NEW.KOUN.SV.W.0717.160819T2344Z-160820T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
644 PM CDT FRI AUG 19 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
  SOUTHWESTERN GREER COUNTY IN SOUTHWESTERN OKLAHOMA...
  HARMON COUNTY IN SOUTHWESTERN OKLAHOMA...

* UNTIL 730 PM CDT

* AT 644 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
  HOLLIS...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  MANGUM...HOLLIS...GOULD...VINSON...MCQUEEN AND MCKNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3478 10000 3496 9992 3492 9944 3453 9968
      3471 10000
TIME...MOT...LOC 2344Z 294DEG 22KT 3479 9988 

HAIL...1.00IN
WIND...70MPH
 
$$

03
3 follow-up statements
346 
WWUS54 KOUN 200002
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
702 PM CDT FRI AUG 19 2016

OKC055-057-065-200030-
/O.CON.KOUN.SV.W.0717.000000T0000Z-160820T0030Z/
JACKSON OK-GREER OK-HARMON OK-
702 PM CDT FRI AUG 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WEST CENTRAL JACKSON...SOUTHWESTERN GREER AND HARMON COUNTIES...

AT 701 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST OF
GOULD...MOVING EAST AT 30 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...WIND GUSTS NEAR 65 MPH WERE OBSERVED WITH THIS STORM 3 MILES WEST
         OF GOULD AT 650 PM CDT. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
MANGUM...HOLLIS...GOULD...VINSON...MCQUEEN AND MCKNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3478 10000 3495 9981 3492 9944 3453 9968
      3471 10000
TIME...MOT...LOC 0001Z 290DEG 26KT 3474 9972 

HAIL...1.00IN
WIND...70MPH
 
$$

03
159 
WWUS54 KOUN 200017
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
717 PM CDT FRI AUG 19 2016

OKC055-057-065-200030-
/O.CON.KOUN.SV.W.0717.000000T0000Z-160820T0030Z/
JACKSON OK-GREER OK-HARMON OK-
717 PM CDT FRI AUG 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WEST CENTRAL JACKSON...SOUTH CENTRAL GREER AND SOUTHERN HARMON
COUNTIES...

AT 717 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DUKE...MOVING
SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MANGUM...HOLLIS...GOULD AND MCQUEEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3482 9974 3494 9970 3492 9944 3453 9968
      3471 10000
TIME...MOT...LOC 0017Z 294DEG 22KT 3470 9961 

HAIL...0.75IN
WIND...60MPH
 
$$

03
007 
WWUS54 KOUN 200021
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
721 PM CDT FRI AUG 19 2016

OKC055-057-065-200031-
/O.EXP.KOUN.SV.W.0717.000000T0000Z-160820T0030Z/
JACKSON OK-GREER OK-HARMON OK-
721 PM CDT FRI AUG 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL JACKSON...SOUTH
CENTRAL GREER AND SOUTHERN HARMON COUNTIES WILL EXPIRE AT 730 PM
CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3482 9974 3494 9970 3492 9944 3453 9968
      3471 10000
TIME...MOT...LOC 0020Z 294DEG 22KT 3470 9961 

$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 6:14 PM CDT, 30 minutes earlier.

Area forecast discussion, Aug 19, 6:14 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Norman OK
614 PM CDT FRI AUG 19 2016

.DISCUSSION...
Please see the 00Z aviation discussion below.

&&

.AVIATION...
Thunderstorms are still expected to impacted the region later
tonight as a cold front, with an accompanying wind shift from the
north, moves in from the north. Confidence is just high enough to
include tempo groups for OUN/OKC now, around 06Z. MVFR cigs will
also develop late tonight through early tomorrow morning. Wind
gusts around 40 KT may accompany the stronger storms tonight, but
overall storm intensity should remain low.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  69  81  61  86 /  70  30  10   0
Hobart OK         68  84  62  88 /  80  20  10  10
Wichita Falls TX  71  84  66  88 /  70  60  20  20
Gage OK           63  80  56  87 /  70  10   0   0
Ponca City OK     69  79  58  84 /  80  10   0   0
Durant OK         72  83  66  88 /  70  70  30  20

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

23/03/03
Hazardous weather outlook, Aug 19, 11:57 AM CDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1157 AM CDT FRI AUG 19 2016

OKZ004>048-050>052-TXZ083>090-201015-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1157 AM CDT FRI AUG 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
WESTERN AND NORTHERN OKLAHOMA THIS AFTERNOON AND TONIGHT.

LOCATION...
THE SLIGHT RISK AREA IS NORTHWEST OF A LINE FROM CHEYENNE TO WATONGA
TO PERRY.  A MARGINAL RISK SURROUNDS THE SLIGHT RISK AND INCLUDES
AREAS NORTHWEST OF A LINE FROM VERNON...TEXAS TO LAWTON TO NORMAN
AND SEMINOLE.

TIMING...THUNDERSTORM CHANCES WILL INCREASE THROUGHOUT THE DAY.
THE GREATEST CHANCE OF THUNDERSTORMS...INCLUDING THE POSSIBILITY OF
SEVERE THUNDERSTORMS...WILL BE FROM AROUND 5 PM THROUGH MIDNIGHT.

IMPACTS...THUNDERSTORMS WILL CONTAIN HEAVY RAINFALL AND CLOUD TO
GROUND LIGHTNING. DAMAGING WINDS WILL BE THE PRIMARY CONCERN WITH
THESE STORMS. HAIL UP TO QUARTER SIZE IS POSSIBLE.

DISCUSSION...THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD
FRONT IN SOUTHERN KANSAS AND NORTHWEST OKLAHOMA BY LATE AFTERNOON.
DURING THE EVENING AND OVERNIGHT HOURS...ADDITIONAL STORMS WILL FORM
AS THE FRONT PUSHES SOUTHWARD ACROSS OKLAHOMA.

ALTHOUGH DEEP LAYER SHEAR WILL BE MARGINAL...DECENT DIRECTIONAL
SHEAR AND MODERATE INSTABILITY MAY RESULT IN A FEW STRONG TO
SEVERE STORMS DURING THE LATE AFTERNOON AND EVENING HOURS. THUNDERSTORM
INTENSITY WILL LIKELY DECREASE BY MIDNIGHT...BUT THE STRONGER STORMS
MAY PRODUCE STRONG GUSTY WINDS AND LOCALLY HEAVY RAINFALL.

MEANWHILE...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE
ACROSS NORTH TEXAS AND SOUTHERN OKLAHOMA THROUGH THE AFTERNOON. VERY HEAVY
RAIN AND SOME FLOODING WILL BE POSSIBLE WITH SOME OF THE THUNDERSTORMS.
THE BEST CHANCE FOR RAIN WITH THIS ACTIVITY WILL BE ALONG AND SOUTH OF
A HOLDENVILLE TO ADA TO WICHITA FALLS LINE.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
NORTHWEST OKLAHOMA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS
THIS EVENING THROUGH EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH LATE NEXT WEEK.
ORGANIZED SEVERE WEATHER CHANCES THIS WEEKEND AND NEXT WEEK WILL
BE LOW.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, Aug 19, 4:38 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
438 PM CDT FRI AUG 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             2 NW ARAPAHO            35.60N 98.98W
08/19/2016  E1.00 INCH       CUSTER             OK   BROADCAST MEDIA

&&

DW
Local storm report, Aug 19, 4:42 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
442 PM CDT FRI AUG 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND GST     5 S ELK CITY            35.34N 99.42W
08/19/2016  M63 MPH          BECKHAM            OK   MESONET

&&

DW
Local storm report, Aug 19, 4:43 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
443 PM CDT FRI AUG 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             3 WSW ARAPAHO           35.56N 99.01W
08/19/2016  E0.88 INCH       CUSTER             OK   STORM CHASER

&&

DW
Local storm report, Aug 19, 5:18 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
518 PM CDT FRI AUG 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     FLOOD            1 S SAYRE               35.29N 99.64W
08/19/2016                   BECKHAM            OK   TRAINED SPOTTER

            WATER OVER ROADWAY ON HWY 283

&&

DW
Special weather statement, Aug 19, 5:37 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
537 PM CDT FRI AUG 19 2016

OKZ021-022-033>036-192330-
HARMON OK-GREER OK-BECKHAM OK-KIOWA OK-JACKSON OK-WASHITA OK-
537 PM CDT FRI AUG 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR HARMON...GREER...SOUTHERN
BECKHAM...KIOWA...NORTHERN JACKSON AND SOUTHWESTERN WASHITA COUNTIES
UNTIL 630 PM CDT...

AT 534 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES SOUTHWEST OF CORDELL TO 4 MILES SOUTHEAST OF RETROP TO 4
MILES NORTHWEST OF WILLOW TO 9 MILES NORTHWEST OF VINSON...MOVING
SOUTH AT 20 MPH. STRONG WIND GUSTS MAY ARRIVE WELL BEFORE ANY
PRECIPITATION WITH THESE STORMS.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
ALTUS...HOBART...MANGUM...CORDELL...HOLLIS...GRANITE...SENTINEL...BLAIR...
DILL CITY...LONE WOLF...CARTER...ROOSEVELT...GOTEBO...MARTHA...ROCKY...
WILLOW...GOULD...FRIENDSHIP...DUKE AND VINSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3507 10000 3516 9964 3525 9951 3536 9902
      3502 9873 3470 9906 3464 9947 3468 9999
TIME...MOT...LOC 2234Z 342DEG 16KT 3525 9904 3513 9929 3510 9956 3501
9996

03
Local storm report, Aug 19, 6:07 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
607 PM CDT FRI AUG 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND DMG     9 SSW SAYRE             35.18N 99.68W
08/19/2016                   BECKHAM            OK   FIRE DEPT/RESCUE

            SEVERAL BARN ROOFS BLOWN OFF...IRRIGATION EQUIPMENT
            MOVED/DAMAGED...AND POWER LINES DOWN IN DELHI.

&&

CSHARPE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 2:50 PM CDTSpecial Weather StatementOUNRoger Mills25 min
Aug 19, 3:12 PM CDTSpecial Weather StatementOUNGrant33 min
Aug 19, 3:30 PM CDTSpecial Weather StatementOUNCuster30 min
Aug 19, 3:56 PM CDTSpecial Weather StatementOUNCuster34 min
Aug 19, 4:05 PM CDTSpecial Weather StatementOUNBeckham55 min
Aug 19, 4:18 PM CDTSevere Thunderstorm WarningOUNBeckham42 min
Aug 19, 4:34 PM CDTSpecial Weather StatementOUNCuster56 min
Aug 19, 4:36 PM CDTSevere Thunderstorm WarningOUNCuster54 min
Aug 19, 4:54 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita39 min
Aug 19, 5:12 PM CDTAreal Flood AdvisoryOUNBeckham, Greer, Kiowa, Washita2 hr
Aug 19, 5:37 PM CDTSpecial Weather StatementOUNGreer, Harmon, Kiowa, Washita53 min
Aug 19, 6:14 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.